Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 3, Pages 263-276
http://dx.doi.org/10.1155/S1024123X04403081

Optimum feedback strategy for access control mechanism modelled as stochastic differential equation in computer network

School of Information Technology and Engineering, University of Ottawa, Ottawa, Ontario K1N 6N5, Canada

Received 23 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. U. Ahmed and Cheng Li, “Optimum feedback strategy for access control mechanism modelled as stochastic differential equation in computer network,” Mathematical Problems in Engineering, vol. 2004, no. 3, pp. 263-276, 2004. https://doi.org/10.1155/S1024123X04403081.